It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by genny on October 20, 2000 at 20:01:44:

In Reply to: Re: Aciphex? posted by Kathy on March 19, 2000 at 13:43:49:

: I have only been on aciphex for two weeks and have developed blurry vision, tingling in arms and legs and unbelievable migraines, plus swelling and cramps in muscles of arms and legs. Read the insert and am going to stop taking it. I only have mild reflux and am going to try to cure with over the counter. I would never reocmmend this drug to anybody. Insert said heart attacks and fatal strokes. I wish I'd read the complete brochure before. It's listed in the "worst pills.best pills" by Dr. Wolfe and states no one should take it before 2004. Oh, also numnbness in face and eyelid drooping.

Follow Ups

All times are GMT -7. The time now is 08:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!